Reduced and nonreduced presentations of Weyl group elements

Balnojan, Sven ; Hertling, Claus

Document Type: Article
Year of publication: 2019
The title of a journal, publication series: Journal of Lie Theory
Volume: 29
Issue number: 2
Page range: 559-599
Place of publication: Lemgo
Publishing house: Heldermann
ISSN: 0949-5932
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Algebraische Geometrie (Hertling 2005-)
Subject: 510 Mathematics
Classification: MSC: 17B22 , 20F55,
Keywords (English): root system , subroot lattice , reduced presentation , quasi-Coxeter element , extended affine root system

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item